# SDR DALA2020102003408

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 74,336 hours, 9,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FL 410-ECAM "DOOR LT AFT CABIN" MESSAGE.  CABIN V/S=0 VISUAL INDICATOR IN BETWEEN RED AND GREEN.  CORRECTIVE ACTION: T/S PERFORMED, AS PER A330 TSM 52-13-00-810-803-A.  NO FAULTS FOUND. OPERATIONS CHECK NORMAL.
